Q. BP fluctuating and urine output reduced. What may be the reason?

Answered by Dr. Aamir Mohd and medically reviewed by iCliniq medical review team.

 

New
Do you have a question on High Blood Pressure or Thyronorm? We have medical experts to help you right away. Ask a Doctor Now »
 

Hello doctor,

My mother's BP is always fluctuating. She has high heart rate and was taking tablet Concor cor 2.5 mg. Later the doctor changed it to tablet Telma 40 mg and Ivabrad 5mg. My mother is not feeling well after taking tablet Ivabrad. Can you please suggest some other medication? Thank you in advance.


Related Questions:
Please suggest a suitable medicine to regulate BP.
How to get relief from chest pain? I'm taking Concor 5 for hypertension.
High Blood Pressure: Things You Need To Know!!
 

Dr. Aamir Mohd
MD PHYSICIAN., LIFE MEMBER OF INDIAN MEDICAL ASSOCIATION., COUNSELLER PEDIATRICS
General Medicine, Internal Medicine

Hi,

Welcome to icliniq.com

  • When she visited her doctor, was she complaining of chest pain or high heart rate?
  • Can I know what is your mother's age and weight?
  • Since how long she has high BP (blood pressure)? And how long she was taking tablet Concor cor?

I would suggest her to have low salt diet and start doing few mild exercises.

Revert back with the information to a general medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/general-medicine-physician

 

Hi

My mother is 49 year old. Her weight is 72 kg and her heart rate is between 98 and 105. She had chest pain previously but off late it has decreased. For the past two years she is taking medicine for BP. Initially she was on Stamlo-5 along with Ivabrad-5 and Thronorm 37.5 mg. But these medications were not suitable for her body.

So, the doctor changed it to Concor-cor 2.5 mg. She is on Concor cor 2.5 mg for the past eight months. But now this also not getting adjusted and her BP keeps fluctuating between 125/90, 145/80 to 170/95 and then decreases.

Another problem has arisen. Her urine output has reduced. We visited an urologist and got an USG done but the reports came to be normal. She has low thyroid and has breathing problem while having food. I have attached her reports and latest prescription for your reference. Please look into them and suggest us a better treatment plan. Thank you.

 

Dr. Aamir Mohd
MD PHYSICIAN., LIFE MEMBER OF INDIAN MEDICAL ASSOCIATION., COUNSELLER PEDIATRICS
General Medicine, Internal Medicine

Hello,

Welcome back to icliniq.com.

Thank you for reverting back. I have checked all her reports (attachment removed to protect patient identity).

Firstly, anti-hypertensive should not be stopped all at once. It should be gradually stopped. Ask her not to stop her thyroid medicine tablet Thyronorm (Levothyroxine sodium) 37.5 mg. Her pulse rate is normal. For time being, she need to continue taking tablet Telma (Telmisartan) 40 mg for BP. And also continue with tablet Ivabrad (Ivabradine) and tablet Amaryl (Glimepiride).

Monitor her BP twice a day and make a note of the results. Kindly reduce the salt content in her diet.

I would suggest you to get an echocardiography of her heart done and never stop any of her medicines.

Revert back with the results to a general medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/general-medicine-physician

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


How is LVEDP of 4 mmHg concordant with diastolic dysfunction?
Query: Hello doctor, I am a 57 year old male, and I had episodes of shortness of breath and tachycardia, six months back. I take high doses of Statin and ACE inhibitors from ten years, and my lipid profile is excellent. EKG showed slight ST depression, an echocardiogram showed WMA (wall motion abnormalit...  Read Full »
Dr. Isaac Gana
Cardiologist

Answer: Hello, Welcome to icliniq.com. Thanks for providing a detailed explanation. In my practice, normal LVEDP (left ventricular end-diastolic pressure) is considered between 4 to 12 mmHg. I would love to know when you last went for any of these tests, that is EKG (electrocardiography), echocard...  Read Full »
 
My blood pressure is erratic. Can you help ?
Query: Hello doctor, I am a 30 year old. Recently, I started having high blood pressure. It goes up and down a lot. At some times, it is 170/90, and at others, it is 130/80. Recently I have done a blood test, where my Hb was 10.52, cholesterol was 152, triglyceride was 165, HDL 28 and LDL was 91. The other...  Read Full »
Dr. Amiya Kumar Chattopadhyay
Cardiologist

Answer: Hello, Welcome to icliniq.com. Your pulse rate is high. Please do a free T4, T3, and TSH (thyroid stimulating hormone) test. For your BP (blood pressure), you can take Met XL (Metoprolol) 50 one tablet, once daily at around 8 AM and tablet Stamlo (Amlodipine) 5 one tablet at around 5 PM. You...  Read Full »
 
Metpure XL 25 mg causes headache and fall in my sugar level. Is it a side effect?
Query: Hi doctor, I had my BP 140/90 mmHg. The doctor advised me to take tablet Metpure XL 25 mg in the morning. I am using the tablet in the morning for last 20 days. Soon after taking it, I feel lazy and dull. I also experience a headache after taking the tablet. So, I am using Metpure XL 12.5 mg in the ...  Read Full »
Dr. Mahmoud Ahmed Abelrahman Abouibrahim
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. I can understand all your concerns. You have mild hypertension which requires lifestyle changes with a small dose of antihypertensive. Lifestyle changes include low salt diet and 30 minutes walking for five days a week. Metpure XL 25 mg tablet is a good choice. It is ta...  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


What is the best treatment for oily scalp and hair?
Hello doctor,I completed my acne treatment one year ago and my skin is clear after some period of time. My scalp and fac ...Read more »
How Is H.Pylori Infection Diagnosed and Treated?
Helicobacter pylori (H.pylori) is a bacteria that infects your stomach. Approximately 50% of the world's population has ...Read more »
Is it normal to have foamy urine?
Hello doctor, My urine is foamy. I am confused whether everyone will get bubble and foamy urine while urinating. Please ...Read more »